CaltechAUTHORS
  A Caltech Library Service

On the L^1 norm of an exponential sum involving the divisor function

Goldston, D. A. and Pandey, M. (2019) On the L^1 norm of an exponential sum involving the divisor function. Archiv der Mathematik, 112 (3). pp. 261-268. ISSN 0003-889X. http://resolver.caltech.edu/CaltechAUTHORS:20181016-134539294

[img] PDF - Submitted Version
See Usage Policy.

108Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181016-134539294

Abstract

In this paper, we obtain bounds on the L_1-norm of the sum ∑_(n≤x)τ(n)e(αn) where τ(n) is the divisor function.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/s00013-018-1256-zDOIArticle
https://rdcu.be/bn3BKPublisherFree ReadCube access
https://arxiv.org/abs/1704.05953arXivDiscussion Paper
Alternate Title:On the L1 norm of an exponential sum involving the divisor function
Additional Information:© 2018 Springer Nature Switzerland AG. Received: 21 August 2018; First Online: 16 October 2018. D. A. Goldston was in residence at the Mathematical Sciences Research Institute in Berkeley, California (supported by the National Science Foundation under Grant No. DMS-1440140), during the Spring 2017 semester.
Funders:
Funding AgencyGrant Number
NSFDMS-1440140
Subject Keywords:Exponential sums, Divisor function
Classification Code:Mathematics Subject Classification. 11L07
Record Number:CaltechAUTHORS:20181016-134539294
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181016-134539294
Official Citation:Goldston, D.A. & Pandey, M. Arch. Math. (2019) 112: 261. https://doi.org/10.1007/s00013-018-1256-z
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90280
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:16 Oct 2018 23:52
Last Modified:22 Feb 2019 19:36

Repository Staff Only: item control page